# SDR 9623422704

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Air Mix Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE FLIGHT, LEFT AIR MIX VALVE STUCK IN FULL COLD POSITION.  LOST CONTROL OF CABIN AT 33,000 FEET.  AIRCRAFT MADE EMERGENCY DESCENT, RECOVERED CABIN AT 11,500 FEET AND OXYGEN MASKS DEPLOYED.  PERFORMED MIX VALVE FUNCTIONAL TEST, PRESSURIZED CABIN TO 8 PSI AND PERFORMED PRESSURIZATION SYSTEM TEST.  PERFORMED VESSEL LEAKAGE TEST WITH NO EXCESSIVE LEAKAGE FOUND, SYSTEM OPERATIONALLY CHECKED OK.
